# SDR UIEA2009102200002

- Difficulty date: October 22, 2009
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 30,056 hours, 4,519 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 395-410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND DAMAGE/DELAMINATION TO THE MAIN DECK FLOORBOARD BS395 AND BS410 RBL 75 & RBL 78 (REF FIGURE 1)(INITIATE REPETITIVE DVIS AT EVERY A CHECK AND PERFORM PERMANENT REPAIR PRIOR TO OR AT THE NEXT C-CHECK AFTER PART 1 IAW THE SRM 53-00-50, REPAIR 1.)
